# SDR UPS05645818

- Difficulty date: November 19, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-300
- Aircraft serial: 27749
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 767NS
- Part serial: LB4750RB5949
- Condition: Out Of Round
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

INSPECTION TYPE:ETOP ON TAKEOFF ROLL OUT OF CGN AIRCRAFT A SLIGHT ODOR OF RUBBER AND VIBRATION IN THE NOSE WHEEL THAT STARTED SLIGHT AND BECAME MODERATE TO S EVERE. CREW REQUEST EMERGENCY SUPPORT UPON LANDING IN EWR FOR SUSPECTED BLOWN NOSE TIRE.   AIRCRAFT LANDED WITHOUT INCIDENT IN EWR.  MX FOUND LT AND RT NOSE TIRE PROPERLY INSTALLED AND SERVICED.  HOWEVER BOTH TIRES WHERE SEVERLY OUT OF ROUND.  REMOVED AND REPLACED BOTH TIRE ASSY.  AIRCRAFT DEPARTED AND LANDED IN SDF WITH NO FURTHER REPORT.
